MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET TETRA 2.5MM X 6.0CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET TETRA 2.5MM X 6.0CM; Device, Neurovascular Embolization
Catalog Number TG5412560
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject coil advanced through the microcatheter into the middle meningeal artery (mma) but the subject coil would not deploy.However, the subject coil was returned for analysis and the device investigation revealed that the main coil prematurely detached/separated during use.There is no additional information available.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the coil delivery wire was kinked.The main coil was seen to be detached and not returned.The main coil was not returned so the functional inspection could not be carried out.The reported event ¿main coil failed/unable to detach could not be replicated¿; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted on the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.During the procedure, the coil was advanced through the microcatheter into the middle meningeal artery (mma) as usual; however, it failed to deploy.A different power supply was tried, but the coil still did not deploy.The device was returned for analysis.The coil delivery wire was found to be kinked/bent.The main coil was observed detached and not returned.Main coil failed/unable to detach could not be replicated; however, the analysis results are consistent with the reported event.Based on the available information and device analysis, it is probable that kinking of the coil delivery wire near the proximal contact contributed to the detachment failure.Additionally, it is probable that manipulation of the subject coil against resistance during advancement and withdrawal led to coil detachment.Therefore an assignable cause of 'procedural factors' will be assigned to the reported event ¿main coil failed/unable to detach¿ and to the analysed event ¿coil delivery wire kinked/bent¿ and ¿main coil prematurely detached/separated during use¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET TETRA 2.5MM X 6.0CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50819212
Report Number3008881809-2026-00583
Device Sequence Number10713075
Product Code HCG
UDI-Device Identifier07613327578638
UDI-Public(01)07613327578638(17)310206(10)26131064
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412560
Device Lot Number26131064
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Target coil (Stryker)
Patient SexUnknown